# SDR ABXA9700219

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushings
- Part number: 29242891
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND RIGHT MAIN LANDING GEAR OUTBOARD DOOR HAS PLAY AT HINGE.  REPLACED RIGHT MAIN LANDING GEAR OUTBOARD DOOR HINGE BUSHINGS IAW DC-9 OVERHAUL MANUAL 32-10-10.  BUSHINGS MANUFACTURED ON SHOP TRAVELER NR 43224.
